# SDR DALA2021041202137

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 24,333 hours, 9,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7091952) DURING INSPECTION FOUND INTERIOR WALK-AROUND FOUND 1R DOOR EMER. EXIT LIGHT LENS MISSING + TANG BROKEN. REMOVED/REPLACED 1R DOOR EMER. EXIT IDENTIFIER. ALL OPS NORMAL. OK FOR SVC. REF B737 AMM 33-51.
